# SDR CALA2017060201660

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 74,505 hours, 28,650 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5348005231
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 65, BETWEEN STRINGERS 30 - 31R HAS CORROSION.  REPLACED THE SHEAR TIE IAW SRM 51-72-11-911-001, REV 118, & SRM 51-42-11-001, REV 118.
